Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Default times in a continuous time Markov chain economy
Author: Elliott, R.
Van Der Hoek, J.
Citation: Applied Mathematical Finance, 2013; 20(5):450-460
Publisher: Routledge
Issue Date: 2013
ISSN: 1350-486X
Statement of
Robert J. Elliott & John Van Der Hoek
Abstract: A continuous time financial market is considered where randomness is modelled by a finite state Markov chain. Using the chain, a stochastic discount factor is defined. The probability distributions of default times are shown to be given by solutions of a system of coupled partial differential equations.
Keywords: Continuous time
Markov chain
default time
stochastic discount function
credit risk
Description: Published online: 29 Jan 2013
Rights: © 2013 Taylor & Francis
DOI: 10.1080/1350486X.2012.755825
Published version:
Appears in Collections:Aurora harvest 4
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.